# SDR A8J2007F00000

- Difficulty date: January 2, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N135FA
- Make and model: Lear 35A
- Aircraft serial: 067
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Part serial: SEPT783428
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON 1/2/2007, AC DEPARTED, DURING THE TAKEOFF ROLL.  GROUND PERSONNEL REPORTED SMOKE FROM THE LT SIDE OF THE AC AROUND THE GEAR AREA.  THE CREW WAS NOTIFIED.  AC LOWERED ITS GEAR AND PERFORMED A FLIGHT BY THE TOWER.  THE TOWER CONFIRMED THAT THE LT SIDE TIRES WERE GONE.  THE AIRCRAFT DIVERTED, AC PERFORMED A FLY BY THE TOWER AND CONFIRMED THAT WHEEL AND BRAKES WERE STILL ATTACHED BUT TIRES ON THE NR 1 AND NR 2 POSITION WERE GONE.  THEY LANDED AND DEPLOYED THE DRAG CHUTE AND THEN DEPLOYED THRUST REVERSER.  THERE WERE A MINIMUM AMOUNT OF SPARKS AND THE AC CAME TO A HALT WITHIN THE RUNWAY AND WITHOUT ANY INJURIES.  UPON VISUAL INSPECTION PART OF THE INNER SECTION OF THE TIRE WAS STILL ATTACHED TO THE RIMS AND THE I
